Advertisement

Journal d'Analyse Mathématique

, Volume 109, Issue 1, pp 33–79 | Cite as

Quasiregular mappings to generalized manifolds

  • Jani OnninenEmail author
  • Kai Rajala
Article

Abstract

We establish the basic analytic and geometric properties of quasiregular maps f: ω → X, where ω ⊂ ℝ n is a domain and X is a generalized n-manifold with a suitably controlled geometry. Generalizing the classical Väisälä and Poletsky inequalities, our main theorem shows that the path family method applies to these maps.

Keywords

Pairwise Disjoint Quasiconformal Mapping Variable Formula Borel Function Normal Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Z. Balogh, P. Koskela and S. Rogovin, Absolute continuity of quasiconformalmappings on curves, Geom. Funct. Anal. 17 (2007), 645–664.zbMATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    B. Bojarski, Remarks on Sobolev imbedding inequalities, Complex Analysis, Joensuu 1987, Springer Lecture Notes in Math. 1351, Berlin, 1988, pp. 52–68.Google Scholar
  3. [3]
    M. Bonk and J. Heinonen, Quasiregular mappings and cohomology, Acta Math. 186 (2001), 219–238.zbMATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    M. Bonk and J. Heinonen, Smooth quasiregular mappings with branching, Publ.Math. IHES 100 (2004), 153–170.zbMATHMathSciNetGoogle Scholar
  5. [5]
    M. Bonk, J. Heinonen and S. Rohde, Doubling conformal densities, J. Reine Angew. Math. 541 (2001), 117–141.zbMATHMathSciNetGoogle Scholar
  6. [6]
    M. Cristea, Quasiregularity in metric spaces, Rev. Roumaine Math. Pures Appl. 51 (2006), 291–310.zbMATHMathSciNetGoogle Scholar
  7. [7]
    G. David and S. Semmes, Strong A -weights, Sobolev inequalities and quasiconformal mappings, Analysis and Partial Differential Equations, Dekker, New York, 1990, pp. 101–111.Google Scholar
  8. [8]
    F. W. Gehring, The L p-integrability of the partial derivatives of a quasiconformal mapping, Acta Math. 130 (1973), 265–277.zbMATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    J. Heinonen, Lectures on Analysis on Metric Spaces, Springer-Verlag, New York, 2001.zbMATHGoogle Scholar
  10. [10]
    J. Heinonen, T. Kilpeläinen and O. Martio, Nonlinear Potential Theory of Degenerate Elliptic Equations, Oxford University Press, New York, 1993.zbMATHGoogle Scholar
  11. [11]
    J. Heinonen and P. Koskela, Weighted Sobolev and Poincaré inequalities and quasiregular mappings of polynomial type, Math. Scand. 77 (1995), 251–271.zbMATHMathSciNetGoogle Scholar
  12. [12]
    J. Heinonen and P. Koskela, Quasiconformal maps in metric spaces with controlled geometry, Acta Math. 181 (1998), 1–61.zbMATHCrossRefMathSciNetGoogle Scholar
  13. [13]
    J. Heinonen, P. Koskela, N. Shanmugalingam and J. T. Tyson, Sobolev classes of Banach spacevalued functions and quasiconformal mappings, J. Anal. Math. 85 (2001), 87–139.zbMATHCrossRefMathSciNetGoogle Scholar
  14. [14]
    J. Heinonen and S. Rickman, Geometric branched covers between generalized manifolds, Duke Math. J. 113 (2002), 465–529.zbMATHCrossRefMathSciNetGoogle Scholar
  15. [15]
    J. Heinonen and D. Sullivan, On the locally branched Euclidean metric gauge, Duke Math. J. 114 (2002), 15–41.zbMATHCrossRefMathSciNetGoogle Scholar
  16. [16]
    T. Iwaniec and G. Martin, Geometric Function Theory andNon-linear Analysis, OxfordUniversity Press, New York, 2001.Google Scholar
  17. [17]
    E. Järvenpää, M. Järvenpää, A. Käenmäki, T. Rajala, S. Rogovin, and V. Suomala, Packing dimension and Ahlfors regularity of porous sets in metric spaces, Math. Z., to appear.Google Scholar
  18. [18]
    B. Kirchheim, Rectifiable metric spaces: local structure and regularity of the Hausdorff measure, Proc. Amer. Math. Soc. 121 (1994), 113–123.zbMATHCrossRefMathSciNetGoogle Scholar
  19. [19]
    J. Malý and O. Martio, Lusin’s condition (N) and mappings of the class W 1,n, J. Reine Angew. Math. 458 (1995), 19–36.zbMATHMathSciNetGoogle Scholar
  20. [20]
    O. Martio, S. Rickman, and J. Väisälä, Definitions for quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A I Math. 448 (1969).Google Scholar
  21. [21]
    P. Mattila, Geometry of Sets and Measures in Euclidean Spaces, Cambridge University Press, Cambridge, 1995.zbMATHGoogle Scholar
  22. [22]
    L. F. McAuley, and E. E. Robinson, On Newman’s theorem for finite-to-one open mappings on manifolds, Proc. Amer. Math. Soc. 87 (1983), 561–566.zbMATHCrossRefMathSciNetGoogle Scholar
  23. [23]
    M. Pesonen, Simplified proofs of some basic theorems for quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A I Math. 8 (1983), 247–250.zbMATHMathSciNetGoogle Scholar
  24. [24]
    K. Rajala, A lower bound for the Bloch radius of K-quasiregular mappings, Proc. Amer. Math. Soc. 132 (2004), 2593–2601.zbMATHCrossRefMathSciNetGoogle Scholar
  25. [25]
    S. Rickman, Quasiregular Mappings, Springer-Verlag, Berlin, 1993.zbMATHGoogle Scholar
  26. [26]
    S. Saks, Theory of the Integral, Dover Publications, New York, 1964.Google Scholar
  27. [27]
    J. Sarvas, The Hausdorff dimension of the branch set of a quasiregular mapping, Ann. Acad. Sci. Fenn. Ser. A I Math. 1 (1975), 297–307.zbMATHMathSciNetGoogle Scholar
  28. [28]
    S. Semmes, Good metric spaces without good parametrizations, Rev. Mat. Iberoamericana 12 (1996), 187–275.zbMATHMathSciNetGoogle Scholar
  29. [29]
    S. Semmes, On the nonexistence of bi-Lipschitz parametrizations and geometric problems about A -weights, Rev. Mat. Iberoamericana 12 (1996), 337–410.zbMATHMathSciNetGoogle Scholar
  30. [30]
    J. Väisälä, Lectures on n-dimensional Quasiconformal Mappings, Lecture Notes in Math. 229, Springer-Verlag, Berlin-New York, 1971.zbMATHGoogle Scholar
  31. [31]
    J. Väisälä, Modulus and capacity inequalities for quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A I 509 (1972).Google Scholar

Copyright information

© Hebrew University Magnes Press 2009

Authors and Affiliations

  1. 1.Department of MathematicsSyracuse UniversitySyracuseUSA
  2. 2.Department of Mathematics and StatisticsUniversity of JyväskyläJyväskyläFinland

Personalised recommendations